# SDR DL72S990489

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS MISDRILLED AT S11R AT BS 1233.  REPAIRED PER ERA 332842-14, REV A.
